Hi ladies! So happy to be nursing my second child and back on here! Nursing is going well but there is always something that comes up, right?
My nursling (almost 4 months old) and my 2 year old had ear infections a couple weeks ago. They both finished a round of amoxicillin this past Monday. Yesterday I went to the doctor with some similar symptoms and it turns out I have a sinus infection. I was also given amoxicillin. The doctor mentioned that my nursling will get some of the drug through my BM and that she "could" get diarrhea, just like I could. If that happens, to call her and she will switch to another drug.
My daughter did fine on her 10 days of amoxicillin, so I don't really expect her to have a problem with the small amount she will be getting through my BM. But my question is whether it's OK for her to be getting the drug for another 10 days? I know she will be getting far less than her direct dose, but I'm just wondering if 20 days of amoxicillin is OK for her.
Also, should I be worried about us getting yeast infections/thrush and is there anything I should do to prevent it. My babies and I have never had thrush so I don't know if it's something we are not sensitive to or what. I do eat yogurt pretty much every day.
Thanks so much!